# SDR UPS06446361

- Difficulty date: February 6, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01711
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT BS 360 STR8-9R FRAME O/B FLANGE FOUND CRACK, CRACK LENGTH 0.19" TO 1 1/4".  COCKPIT BS 360 STR8-9R FRAME O/B FLANGE REPAIRED AS PER RS R53-12-35433 CONTINUED INSPECTIONS REQUIRE WHILE PERFORMED SB 747-53A2265 INSPECTIONS AND REPLACEMENT WITH SB747-2272 MOD AT OR BEFORE 20000 FLIGHT CYCLES.
